Patient :27 yo make, 5 foot, 11 inches, 195 lbs. Have had intermittent pressure and tightness in chest for 5 months. Have had numerous ER visits (chest X-ray, blood work, ekg) all neg for cardiac symptoms. Have been on ACE inhibitor for 3 days with increased pressure, tightness in chest. Several instances of flushing and tachycardia on old calcium channel blocker (started taking bp meds 3 weeks ago) changed to ACE inhibitor. Any idea what is going on?
Symptoms: Pain when press on sternum and pain radiating in ribs and back
Thank you for writing to us
One of the symptoms of ACE inhibitors is some vasomotor problems. It is possible that you have mistaken these with chest tightness. Either way, you should see a Doctor as soon as possible to get checked up.
Since the drugs are by prescription, you will need a Doctor to change them. All the best.
Hope this helps you.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.